# SDR DALA2025042103081

- Difficulty date: March 27, 2024
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 88,215 hours, 31,896 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 DTE REQUIRED WITHIN 12 MONTHS ER/A 616702-14 757-200 / 5648 / FUSELAGE / SKIN / STA 740 / TEAR STRAP LFEC INTERFERENCE. CORRECTIVE ACTION: REF ERA 616702-14.
